Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hip injury after falling from stairs. Applied Volini. Now swelling, bruises, pain. What should I do?

hello docter, in september i slipped off from 3-4 stairs,i hav hurted my hips,but there was no swelling or bruises.. i applied volini and it was ok...but again in november i slipped from stairs, now there was swelling on my left hip and few bruises on lower back and hips,i took a painkiller and applied ice pack and volini...but now i m having pain only when sit for quite long,raising legs and laying please advice me,what should i do???? thank u!!
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

From description it seems to be soft tissue injury/ligament injury.

You need an x-ray to rule out any bony injury.

I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.

Beside icing and elevating it, you can take anti-inflammatory drug like motrin to reduce pain and inflammation. Avoid putting weight and rest well.

Dr Saurabh Gupta
Answered: Mon, 31 Dec 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello and thanks for the query
It seems to have soft tissue injury of the hip. You need to follow certain steps to get recover:
1. Take complete rest as much as you can.
2. Restrict the movement of the hip that causes pain.
3. Apply local anti-inflammatory gel at the site. Ice and hot fermentation also helps you.
4. Take anti-inflammatory drugs like Ibuprofen to reduce pain.
5. Do not wear weight on the leg.

If the pain become worse or feels discomfort than feel free to consult your doctor and get your X-ray done. Hope this will help you.
Best Wishes
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor